Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 22, Number 104
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Stability theory for difference approximations of mixed initial boundary value problems. I
Heinz-Otto Kreiss PDF
Math. Comp. 22 (1968), 703-714
A multistep formulation of the optimized Lax-Wendroff method for nonlinear hyperbolic systems in two space variables
A. R. Gourlay and J. Ll. Morris PDF
Math. Comp. 22 (1968), 715-719
Numerical methods and existence theorems for parabolic differential equations whose coefficients are singular on the boundary
Pierre Jamet PDF
Math. Comp. 22 (1968), 721-743
Numerical solution of the Navier-Stokes equations
Alexandre Joel Chorin PDF
Math. Comp. 22 (1968), 745-762
Numerical solution of symmetric positive differential equations
Theodore Katsanis PDF
Math. Comp. 22 (1968), 763-783
The calculation of the eigenvectors of a general complex matrix by inverse iteration
J. M. Varah PDF
Math. Comp. 22 (1968), 785-791
Rigorous machine bounds for the eigensystem of a general complex matrix
J. M. Varah PDF
Math. Comp. 22 (1968), 793-801
Global convergence of the basic $\textrm {QR}$ algorithm on Hessenberg matrices
Beresford Parlett PDF
Math. Comp. 22 (1968), 803-817
On the triangular decomposition of Cauchy matrices
Choong Yun Cho PDF
Math. Comp. 22 (1968), 819-825
A note concerning the properties of a certain class of test matrices.
Harold Willis Milnes PDF
Math. Comp. 22 (1968), 827-832
Comparison of the method of averages with the method of least squares.
G. Dahlquist, B. Sjöberg and P. Svensson PDF
Math. Comp. 22 (1968), 833-845
The optimum addition of points to quadrature formulae
T. N. L. Patterson PDF
Math. Comp. 22 (1968), 847-856
The Riemann hypothesis and pseudorandom features of the Möbius sequence
I. J. Good and R. F. Churchhouse PDF
Math. Comp. 22 (1968), 857-861
Primitive trinomials of high degree
Eugene R. Rodemich and Howard Rumsey PDF
Math. Comp. 22 (1968), 863-865
On the relations between eigenvalues and eigenvectors for matrices resulting from pre and post multiplication by the transpose
V. J. Law and R. H. Fariss PDF
Math. Comp. 22 (1968), 867-868
An iterative procedure for computing the maximal root of a positive matrix
T. L. Markham PDF
Math. Comp. 22 (1968), 869-871
Unicity in approximation of a function and its derivatives
Lee Johnson PDF
Math. Comp. 22 (1968), 873-875
On some Gauss and Lobatto based integration formulae
T. N. L. Patterson PDF
Math. Comp. 22 (1968), 877-881
Efficient calculation of Clausen’s integral
Van E. Wood PDF
Math. Comp. 22 (1968), 883-884
High accuracy gamma function values for some rational arguments
D. C. Galant and P. F. Byrd PDF
Math. Comp. 22 (1968), 885-887
Error bounds for the Gauss-Chebyshev quadrature formula of the closed type
M. M. Chawla PDF
Math. Comp. 22 (1968), 889-891
Reviews and Descriptions of Tables and Books
Math. Comp. 22 (1968), 893
Table errata
J. R. Blake, Van E. Wood, M. L. Glasser, Henry E. Fettis, Eldon R. Hansen and Merrell L. Patrick PDF
Math. Comp. 22 (1968), 903-907
Table errata
Henry E. Fettis PDF
Math. Comp. 22 (1968), 903
Table errata
Yudell L. Luke PDF
Math. Comp. 22 (1968), 907-909
Table errata
Henry E. Fettis PDF
Math. Comp. 22 (1968), 909
Corrigenda: “Statistics on certain large primes”
M. Lal and W. J. Blundon PDF
Math. Comp. 22 (1968), 911
Corrigenda: “Evaluation of orthogonal polynomials and relationship to evaluating multiple integrals”
P. M. Hirsch PDF
Math. Comp. 22 (1968), 911
Math. Comp. 22 (1968), 913